Saheli, Morteza, Saheli, Morteza. (1394). A comparative study of fuzzy norms of linear operators on a fuzzy normed linear spaces. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), 217-234.
Morteza Saheli; Morteza Saheli. "A comparative study of fuzzy norms of linear operators on a fuzzy normed linear spaces". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2, 2, 1394, 217-234.
Saheli, Morteza, Saheli, Morteza. (1394). 'A comparative study of fuzzy norms of linear operators on a fuzzy normed linear spaces', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), pp. 217-234.
Saheli, Morteza, Saheli, Morteza. A comparative study of fuzzy norms of linear operators on a fuzzy normed linear spaces. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 2(2): 217-234.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.